Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 39, No. 4 (October, 1987)
T. Takeuchi A note on l-parts of ray class groups 539−542
T. Kominato and K.-S. Saito Certain invariant subspace structure of analytic crossed products 543−550
H. Tahara Singular hyperbolic systems, VI --- Asymptotic analysis for Fuchsian hyperbolic equations in Gevrey classes 551−580
M. G. Crandall, H. Ishii and P.-L. Lions Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited 581−596
S. Kaneyuki On Siegel domains of finite type 597−607
S. Kawakami and H. Yoshida Actions of finite groups on finite von Neumann algebras and the relative entropy 609−626
M. Barros and B.-y. Chen Stationary 2-type surfaces in a hypersphere 627−648
S. Shimomura A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI) 649−662
M. Nakai and T. Tada Note on Hp on Riemann surfaces 663−666
T. Nomura Existence of a non-inductive linear form on certain solvable Lie algebras 667−675
K. Sekigawa On some compact Einstein almost Kähler manifolds 677−684
H. Kazama and K. H. Shon Characterizations of the \overline∂-cohomology groups for a family of weakly pseudoconvex manifolds 685−700
M. Nishihara On a pseudoconvex domain spread over a complex projective space induced from a complex Banach space with a Schauder basis 701−717
Y. Yoshino Brauer-Thrall type theorem for maximal Cohen-Macaulay modules 719−739

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.